# SDR SWAA2025041715359

- Difficulty date: March 27, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 45,221 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPAIR REMOVAL; FOUND CRACK ON FLIGHT DECK FLOOR AT STA. 260 RBL8 <[01].  REPAIRED FLIGHT DECK FLOOR IAW SWA EA 25-153-00852-WIP2 (956WN - CPZ - REPAIR - FLIGHT DECK FLOOR - STA 260 AT RBL 8 - CRACK) TTG8Q00ZX37H; [02] VERIFIED REPAIRED FLIGHT DECK FLOOR IAW SWA EA 25-153-00852-WIP2 (956WN - CPZ - REPAIR - FLIGHT DECK FLOOR - STA 260 AT RBL 8 - CRACK) TTG8Q00ZX37H.
